Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximation by families of functions


Author: Leonard Tornheim
Journal: Proc. Amer. Math. Soc. 7 (1956), 641-643
MSC: Primary 42.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079671-1
MathSciNet review: 0079671
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Leçons sur les propriétés extrémales et la meilleure approximation des fonctions analytiques d'une variable réelle, 1926.
  • [2] C. J. de la Vallee Poussin, Leçons sur l'approximations des fonctions d'une variable réelle, 1919.
  • [3] G. Pólya, Sur un algorithme toujours convergent pour obtenir les polynomes de Tchebychef pour une fonction continue quelconque, C. R. Acad. Sci. Paris vol. 157 (1913) pp. 840-843.
  • [4] G. Szegö, Orthogonal polynomials, 1939.
  • [5] L. Tornheim, On n-parameter families of functions and associated convex functions, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 457-467. MR 0038383 (12:395d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.1X

Retrieve articles in all journals with MSC: 42.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079671-1
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society